# SDR CA990323022

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc AEIO360A1B6
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Silencer
- Part number: L24266710000
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND THE EXHAUST NR 1 SILENCER CRACKED.  THE SILENCER WAS REPLACED.
